# SDR CA020403003

- Difficulty date: March 25, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Stbros SD360
- Aircraft time: 27,440 hours
- Engine: Pwa PT6A65AR
- System (JASC): 5280 · Landing Gear Doors
- Part: Boss
- Part number: SD3101059XA
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSPECTION REVEALED EXTRA PLAY IN NOSE GEAR DOORS. FURTHER INVESTIGATION SHOWED THAT 4 BOLTS HAD SHEARED.  THIS WAS LIKELY DUE TO THE FACT THAT THE BOSS HAD SEIZED ON THE TUBE THAT GOES THROUGH IT. THE INTERNAL SURFACE OFTHE BOSS WAS HIGHLY CORRODED. THERE IS NO SCHEDULED MAINTENANCE FOR THIS AREA. NO GREASE NIPPLE IS PROVIDED FOR LUBRICATION AND TO KEEP MOISTURE OUT.
